# SDR SWIA2020020348105

- Difficulty date: December 3, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: COMPLIED WITH TEMPORARY REPAIR FOR DENT TO THE FUSELAGE LOWER SKIN AT FS409.00+16.00, STR 21R - STR 22R PER REO. PERMANENT REPAIR DUE BY 4400 FLT HRS.  / **DO NOT CLOSE UNTIL PERMANENT REPAIR*        (C-CHECK)   RO:1/29/2020REPAIRED REF. CRJ200 SRM. REFERENCE THE CONTINUE CARD FOR DETAILS. ALL CHECKS GOOD.
